By the same authors

From the same journal

From the same journal

Equivalence relations on separated nets arising from linear toral flows

Research output: Contribution to journalArticlepeer-review

Published copy (DOI)



Publication details

JournalProceedings of the London Mathematical Society
DateE-pub ahead of print - 22 Jul 2014
DatePublished (current) - 2014
Issue number5
Number of pages26
Pages (from-to)1203-1228
Early online date22/07/14
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations